MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG
Catalog Number 001158-30C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4).Incident occurred in netherlands.Tentative translation: catheter torn off and 7 cm left in patient which will be removed after wound healed.
 
Additional Manufacturer Narrative
Investigations are ongoing.Final evaluation can be found in following report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update 2026-02-16: imdrf codes have been updated and the results of investigation have been updated.This case is considered as closed.If further information becomes available an update will be sent to the agency.

Brand Name
INFILTRALONG
Common Device Name
INFILTRALONG
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key23644791
Report Number9611612-2025-00048
Device Sequence Number21289367
Product Code BSO
UDI-Device Identifier04048223130834
UDI-Public04048223130834
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001158-30C
Device Lot Number1497
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown